Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Bleeding after clitoral stimulation. Have regular period cycles. What could be the cause for this?

Hello. I am 25 and have regular period cycles. My last cycle started 3/29 and ended 4/3. Recently, 4/10 and 4/11, I bled again after orgasm from clitoral stimulation. I am not sexually active and had no cramps or pain anywhere. I have read that it could be blood in the uterus walls that comes out from the contractions of an orgasm. But am curious what else could cause it? It's not my first time masturbating but first time i have bled afterwards.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hellu,if soon after periods your bleeding has occurred , could be from uterus which contracts during orgasm and expels some left over menstrual blood.If the bleeding appears to be fresh,you need a Gynaec examination.Bleeding after vaginal insertion definitely needs more serious attention
Answered: Thu, 20 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor